Главная    Ex Libris    Книги    Журналы    Статьи    Серии    Каталог    Wanted    Загрузка    ХудЛит    Справка    Поиск по индексам    Поиск    Форум   
blank
Авторизация

       
blank
Поиск по указателям

blank
blank
blank
Красота
blank
Berlekamp E., Conway J., Guy R. — Winning Ways for your mathematical plays
Berlekamp E., Conway J., Guy R. — Winning Ways for your mathematical plays



Обсудите книгу на научном форуме



Нашли опечатку?
Выделите ее мышкой и нажмите Ctrl+Enter


Название: Winning Ways for your mathematical plays

Авторы: Berlekamp E., Conway J., Guy R.

Аннотация:

Nearly a quarter of a century ago, three mathematicians created the first and definitive book on mathematical games. Now, this classic is being republished in a completely revised edition, broken down into four volumes to accommodate new developments and to reorganize the material in the most accessible way. In Volume 1, the authors present theories and techniques to dissect games of varied structures and formats in order to develop winning strategies. The irreverent yet highly effective style of the book, as reflected in some of the reviews, makes reading a profitable pleasure. The inclusion of many examples helps the reader to put the mathematical analysis to immediate use.


Язык: en

Рубрика: Разное/

Статус предметного указателя: Неизвестно

ed2k: ed2k stats

Издание: 2nd

Год издания: 2001

Количество страниц: 294

Добавлена в каталог: 01.03.2015

Операции: Положить на полку | Скопировать ссылку для форума | Скопировать ID
blank
Предметный указатель
blank
Реклама
blank
blank
HR
@Mail.ru
       © Электронная библиотека попечительского совета мехмата МГУ, 2004-2021
Электронная библиотека мехмата МГУ | Valid HTML 4.01! | Valid CSS! О проекте